Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can you get a hormonal imbalance from birth control pills?

Im 19 and getting hot flashes!!!

Answer Question
 
Jessica181989

Asked by Jessica181989 at 4:56 PM on Nov. 23, 2008 in Health

Level 1 (0 Credits)
Answers (2)
  • Most likely.

    Stop taking them and use an alternative like condoms..
    Anonymous

    Answer by Anonymous at 5:17 PM on Nov. 23, 2008

  • Yes, in fact it's not uncommon. BC pills contain hormones in an attempt to trick your body in to thinking it's already pregnant... Any time you take hormones in to your body you are messing with the natural order in your system... Imbalances are normal...

    If you are experiencing symptoms such as hot flashes I would advise you stop taking them... Try BC that are hormone free...
    SabrinaMBowen

    Answer by SabrinaMBowen at 5:37 PM on Nov. 23, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN